JournalspmVol. 67 / No. 1DOI 10.4171/pm/1857

Regularity and decay properties of weak solutions to Navier–Stokes equations in general domains

  • Pigong Han

    Chinese Academy of Sciences, Beijing, China
Regularity and decay properties of weak solutions to Navier–Stokes equations in general domains cover

You need to subscribe to download the article.

Abstract

In this paper we consider the regularity of weak solutions and find some regular criteria for 3D non-stationary Navier–Stokes equations. Moreover, we establish decay rates for weak solutions in general domains by means of the spectral decomposition method of fractional powers of the Stokes operator.